# SDR 99UAL900162

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7448U
- Make and model: Boeing 727222
- Aircraft serial: 21902
- Engine: Pwa JT8D15
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

MADE GO AROUND AT DEN FOR NR 1 INBOARD HYDRAULIC MOTOR PROBLEM.  LEFT WING TRAILING EDGE FLAP ELEPHANT EAR FAIRING UPPER BEARING IS CHATTERING AND WILL ALMOST LOCK UP THE FLAP TRANSMISSION WHEN HAND PRESSURE IS APPLIED TO THE FAIRING.  AIRCRAFT CAME IN TO GATE WITH HYDRAULIC FLAPS INOPERATIVE.  LUBED FLAPS PER MM 27-00-20 LUBE CHART 7-27-5.  OPERATED FLAPS THROUGH FULL RANGE OF TRAVEL UNABLE TO DUPLICATE.
